# SDR SWAA2022013120170

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ACB FLOOR PANEL 140DF. / LOCATED; DRILLED AND COUNTERSINK ACB FLOOR PANEL #140DF; MATERIAL 2024T3 CLAD 0.071'; LOT #1301996-1 I.A.W. SRM 53-70-53-0I-1; FIG. 1; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0; APPLIED ALODINE AND PRIME I.A.W. AMM 51-21-41-370-802 AND AMM 51-21-72-370-804 88919U 14SEP.17
